# SDR CALA2017110603946

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 39,777 hours, 13,865 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 415022
- Part serial: 7410
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 48,085 hours, 19,053 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVERSE THRUST LEVER HAS LOST MOTION, NO THRUST REVERSER OPERATION ENGINE 1 FOUND NR 1 ENG OTBD THRUST REVERSER LOWER ACTUATOR AND SYNC LOCK INOP. R&R NR 1 ENG OTBD LOWER THRUST REVERSER ACTUATOR AND LOWER SYNC LOCK REF AMM 78-31-03, ALSO R&R UPPER AND LOWER SYNC SHAFTS REF AMM 78-31-04, DEPLOYED AND STOWED NR 1 ENG THRUST REVERSER SEVERAL TIMES, OPS AND LEAK CHKS NOMAL. OK FOR SERVICE.
